# SDR LR7A02117

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 47,043 hours, 30,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 371094151
- Condition: Worn
- Location: Fs159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER HB0509 FOUND FLIGHT ENGINEERS SEAT TRACKS WORN.  FS159, BL0, WL200.REPLACED TRACKS IAW SRM SMP 583-51-60-00, DWGS 371094, AND 371095.  NR0047.
